Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A factorization theorem applied to a test for primality


Author: D. H. Lehmer
Journal: Bull. Amer. Math. Soc. 45 (1939), 132-137
DOI: https://doi.org/10.1090/S0002-9904-1939-06917-6
Cited work: Bull. Amer. Math. Soc., Volume 33, Number 3 (1927), 327--340
Cited work: Bull. Amer. Math. Soc., Volume 34, Number 1 (1928), 54--56
Cited work: Bull. Amer. Math. Soc., Volume 35, Number 3 (1929), 349--350
Cited work: Bull. Amer. Math. Soc., Volume 38, Number 6 (1932), 383--384
Cited work: Bull. Amer. Math. Soc., Volume 39, Number 2 (1933), 105--108
MathSciNet review: 1563926
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1939-06917-6

American Mathematical Society